# SDR 04FDEA00683

- Difficulty date: March 20, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46801
- Aircraft time: 73,135 hours, 21,216 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Out Of Position
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J, S
- Precautionary procedure: A

## Discrepancy

APPROX 7,000 FT, ACFT FAILED PRESSURIZATION & CENTER ACCESS COMPT FLOW OFF LIGHT ILLUMINATED.  RAN RED TABS ON AND AT APPROX 3K ACFT REGAINED PRESSURIZATION AND  LIGHT WENT OUT.  RETURNED TO BASE.  PERFORMED ALL DOORS SEALS INSPECTION.  AFTER PRESSURIZING A/C FOUND 2 FEET OF SEAL OUT OF TRACK ON FWD LOWER CARGO DOOR AFT CORNER, ALSO AROUND 10 INCHES OFF TRA  CK FROM MAIN CARGO DOOR LWR AFT CORNER.  RE-INSTALLED SEALS AND PERFORMED A/C PRESS PER JRH CHP 7-1.  GROUND OPS CKS GOOD.
